# SDR ASAA2014032707360

- Difficulty date: March 27, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 64,887 hours, 42,318 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FWD CARGO BAY STRINGER CLIP 25R BS 500C IS CRACKED,  ACFT GROUNDED.  R & R STRINGER CLIP IAW SRM 51-40-02-0G-0.
